# SDR UPS06547553

- Difficulty date: July 5, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 22,526 hours, 15,408 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bulkhead
- Part number: 311N32712
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD (LWR) LT AND RT OUTER SURFACES HAVE GOUGES.  COMPLIED WITH EA 757-5453-27-A1489.
